# SDR REXA2016091701755

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 7,147 hours, 4,775 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK OVERHEAD ESCAPE HATCH LEAKS WATER ,PRESSURIZATION NORMAL. CHECKED THE CONDITION OF SEAL.  CLEARED DEBRIS AND CLEANED THE SEAL AND OPS CHECK GOOD, IAW AMM 52-22-07.
